PAIN RELIEF, Pain Relief Oral
Maxigesic Tablets 500mg 10s
Each tablet contains the active ingredients Ibuprofen 150mg and Paracetemol 500mg. Also contains maize starch. Dosage/Usage: Adults and children over 12 years take 1 to 2 tablets with a large...
$8.70